MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GEL MARK ENCOR 10G; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GEL MARK ENCOR 10G; BIOPSY INSTRUMENT
Model Number GMUEC10GSS
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date: 12/2021.
 
Event or Problem Description
It was reported that during a breast biopsy marker placement, the device allegedly failed to deploy.The device was removed and replaced with another device.The patient had excessive bleeding due to multiple time removal.Of the device.The patient's current status was unknown.

Brand Name
GEL MARK ENCOR 10G
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12023862
Report Number2020394-2021-01225
Device Sequence Number20025005
Product Code NEU
UDI-Device Identifier00801741031854
UDI-Public(01)00801741031854
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGMUEC10GSS
Device Catalogue NumberGMUEC10GSS
Device Lot NumberVTEX00506
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;